MathSciNet Relay Station
MathSciNet bibliographic data
MR1433111 11P21 (11M41 11Z05 30B50 40A05)
Borwein, David; Borwein, Jonathan M.; Pinner, Christopher Convergence of Madelung-like lattice sums. Trans. Amer. Math. Soc. 350 (1998), no. 8, 3131–3167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement